MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-02
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that the intra-aortic balloon(iab) to insert to the patient due to hypo tension.During insertion process the guide wire was not able to pass through the tip of the balloon catheter as it was chocked from the tip.No indication of harm.
 
Event or Problem Description
It was reported that while inserting the intra-aortic balloon (iab) to the patient due to hypo tension, the guide wire was not able to pass through the tip of the balloon catheter as it was chocked from the tip.No indication of harm.
 
Additional Manufacturer Narrative
Updated fields: b3,b4,g3,g6,h2.H6(type of investigation),h11.Corrected fields: b5,d1,d4(lot #,expiration date,unique device identifier (udi) #),h4.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Complaint record id #(b)(4).
 
Additional Manufacturer Narrative
Due to character restriction in block e1 e1 event site name is (b)(6).Corrected field : e1 ( event site name , city ) updated field : b4, g3, g6, h2, h11, h6 ( investigation conclusions ).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation, and investigation findings), h11 corrected fields: d4 (serial) and d8 revert these two fields to blank.The iab was returned with the membrane completely unfolded and blood on the exterior of the catheter with the one-way valve attached.The guide wire was not returned for evaluation.The technician attempted to insert a 0.025¿ laboratory guide wire through the inner lumen of the returned iab and found that the inner lumen occluded.The technician was able to clear the occlusion and evidence of dried blood was observed at the tip of the guide wire.The condition of the iab as received indicated an occlusion in the inner lumen.An occlusion can cause difficulty inserting the guidewire into the iab.We are unable to determine how this may have occurred.The evaluation confirmed the reported problem.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Due to character limitations in e1 event site address - (b)(6), initial reporter - (b)(6).Updated fields - b4, e1(event site address, event site telephone, event site email), g3, g6, h2, h3, h6(health effect ¿ clinical code), h11.Corrected field - d10, h6 (type of investigation).

Brand Name
LINEAR 7.5FR. 40CC IAB (WITH APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key21490885
Report Number2248146-2025-0000096
Device Sequence Number17132918
Product Code DSP
UDI-Device Identifier10607567106571
UDI-Public(01)10607567106571(10)3000367229(17)270126(11)240126
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-02
Device Catalogue Number0684-00-0480-02
Device Lot Number3000367229
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer04/01/2025
10/03/2025
01/02/2026
02/17/2026
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date04/02/2025
10/03/2025
01/09/2026
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP.; UNKNOWN.
Patient SexUnknown